Vol. 28 (2022), no. 1 (Current Issue)

Diffusion approximation for transport equations with dissipative drifts

Luca Di Persio, Yuri Kondratiev, Viktorya Vardanyan

↓ Abstract   |   Article (.pdf)

MFAT 28 (2022), no. 1, 1-11

1-11

We study stochastic differential equations with a small perturbation parameter. Under the dissipative condition on the drift coefficient and the local Lipschitz condition on the drift and diffusion coefficients we prove the existence and uniqueness result for the perturbed SDE, also the convergence result for the solution of the perturbed system to the solution of the unperturbed system when the perturbation parameter approaches zero. We consider the application of the above-mentioned results to the Cauchy problem and the transport equations.

Вивчаються стохастичні диференціальні рівняння з невеликим параметр збурення. За умови дисипативності коефіцієнту дрейфа у випадку, коли дрейф та коефіцієнти дифузії задовольняють локальній умови Ліпшица, доведено існування та єдиність розв'язку збуреного стохастичного диференціального рівняння. Також отримано результат про збіжність розв'язку збуреної системи до розв'язку незбуреної системи у разі коли параметр збурення прямує до нуля. Розглянуто застосування вищезазначених результатів до задачі Коші та рівняння транспорту.

Robin boundary conditions for the Laplacian on metric graph completions

Robert Carlson

↓ Abstract   |   Article (.pdf)

MFAT 28 (2022), no. 1, 12-24

12-24

A generalization of Robin boundary conditions leading to self-adjoint operators is developed for the second derivative operator on metric graphs with compact completion and totally disconnected boundary. Harmonic functions and their properties play an essential role.

Для оператора другої похідної розроблено узагальнення граничних умов Робена, що веде до самоспряжених операторів на метричних графах з компактним поповненням і повністю незв'язною границею. Істотну роль відіграють гармонічні функції і їх властивості.

Indeterminacy conditions for the matrix Nevanlinna-Pick problem and rational matrix functions of the first and second kind

Yu. M. Dyukarev

↓ Abstract   |   Article (.pdf)

MFAT 28 (2022), no. 1, 25-40

25-40

We obtain new indeterminacy conditions for the matrix Nevanlinna-Pick interpolation problem. These conditions are formulated in terms of the convergence of two matrix series. The elements of these series are rational matrix functions of the first and second kind.

Отримано нові умови невизначеності для матричної інтерполяційної задачі Неванлінни-Піка. Ці умови формулюється в термінах збіжності двох матричних рядів. Елементами цих рядів є раціональні матриць-функції першого і другого роду.

Rothe time-discretization method for Nolinear Parabolic Problems

N. Elharrar, J. Igbida, H. Talibi

↓ Abstract   |   Article (.pdf)

MFAT 28 (2022), no. 1, 41-49

41-49

In this paper we consider a class of nonlinear parabolic problems whose model is (*) (see pdf-file). Using time discretization technique and Rothe method we prove existence and uniqueness results for bounded weak solutions.

Використовуючи техніку дискретизації за часом та метод Рота, доведено існування та єдиність слабкого обмеженого розв'язку для нелінійних параболічних задач вигляду (*).

Analytical study of some self-referred or state dependent functional equations

Ahmed M.A. El-Sayed, Hind H.G. Hashem, Shorouk M. Al-Issa

↓ Abstract   |   Article (.pdf)

MFAT 28 (2022), no. 1, 50-57

50-57

In this paper, we consider some self reference or state dependent functional equations. Also, we shall discuses a continuous dependence of the solutions of that functional equations on the delay functions.

Розглянуто деякі самопосилаючі або залежні за станом функціональні рівняння, та неперервна залежність розв’язків цього функціонального рівняння від функції затримки.

Existence of solutions for nonlinear integro-dynamic equations with mixed perturbations of the second type via Krasnoselskii's fixed point theorem

Abderrahim Guerfi, Abdelouaheb Ardjouni

↓ Abstract   |   Article (.pdf)

MFAT 28 (2022), no. 1, 58-65

58-65

We prove the existence of solutions of a nonlinear integro-dynamic equation with mixed perturbations of the second type on time scales. The main tool employed here is Krasnoselskii's fixed point theorem. An example is given to illustrate the main results.

Доведено існування розв’язків нелінійного інтегродинамічного рівняння зі змішаними збуреннями за часовою шкалою другого типу. Основним використаним інструментом є теорема Красносельського про нерухому точку. Наведено приклад для ілюстрації основних результатів.

Factorizations of generalized Schur functions and products of passive systems

Lassi Lilleberg

↓ Abstract   |   Article (.pdf)

MFAT 28 (2022), no. 1, 66-88

66-88

Factorizations of Pontryagin space operator-valued generalized Schur functions are studied. Main tools are products of contractive operator colligations, or cascade connections of passive discrete-time systems. The well-known notion of regular factorizations of ordinary Schur functions is extended to the generalized Schur class functions by using canonical reproducing kernel Pontryagin space models. Factorizations stronger than the regular factorization are also introduced to obtain characterizations in the case where the products of observable co-isometric (controllable isometric) systems preserve the observability (controllability). These factorizations are related to backwards shift invariant regular subspaces of de Branges--Rovnyak spaces, and they can alternatively be viewed as regular factorizations of generalized Schur functions with certain extreme properties. Moreover, their properties are linked with how the optimality is preserved under the product of optimal passive systems.

Досліджено факторизацію операторнозначних узагальнених функцій Шура нп просторі Понтрягіна. Основними інструментами є добутки стискаючих операторних з'єднань, або каскадних зв'язків пасивних систем з дискретним часом. Добре відоме поняття регулярних факторизацій звичайних функцій Шура поширюється на узагальнені функції класу Шура за допомогою канонічних відтворюючих ядер для моделей простору Понтрягіна. Також вводяться факторизації більш сильні, ніж звичайна факторизація, для отримання характеристик, у випадку, коли добутки спостережуваних коізометричних (керованих ізометричних) систем зберігають спостережуваність (керованість). Ці факторизації пов’язані з регулярними підпросторами просторів де Бранжа-Ровняка, які є інваріантними відносно зворотнього зсуву, і їх можна також розглядати як регулярні факторизації узагальнених функцій Шура з певними екстремальними властивостями. Крім того, їх властивості пов'язані з тим, як зберігається оптимальність відносно добутку оптимальних пасивних систем.

A class of representations of $C^*$-algebra generated by $q_{ij}$-commuting isometries

Olha Ostrovska, Vasyl Ostrovskyi, Danylo Proskurin, Yurii Samoilenko

↓ Abstract   |   Article (.pdf)

MFAT 28 (2022), no. 1, 89-94

89-94

For a $C^*$-algebra generated by a finite family of isometries $s_j$, $j=1,\dots,d$, satisfying the $q_{ij}$-commutation relations \[ s_j^* s_j = I, \quad s_j^* s_k = q_{ij}s_ks_j^*, \qquad q_{ij} = \bar q_{ji}, |q_{ij}|<1, \ 1\le i \ne j \le d, \] we construct an infinite family of unitarily non-equivalent irreducible representations. These representations are deformations of a corresponding class of representations of the Cuntz algebra $\mathcal O_d$.

Для $C^*$-алгебри, породженої скінченною сім’єю ізометрій $s_j$, $j=1,\dots,d$, що задовольняє $q_{ij}$-комутаційним співвідношенням \[ s_j^* s_j = I, \quad s_j^* s_k = q_{ij}s_ks_j^*, \qquad q_{ij} = \bar q_{ji}, |q_{ij}|<1, \ 1\le i \ne j \le d, \] ми будуємо нескінченну сім'ю унітарно нееквівалентних незвідних представлень. Ці представлення є деформаціями відповідного класу представлень алгебри Кунца $\mathcal O_d$.


All Issues